Highly dispersive optical soliton molecules to dual-mode nonlinear Schrodinger wave equation in cubic law media

Kopcasiz B., Seadawy A. R., YAŞAR E.

OPTICAL AND QUANTUM ELECTRONICS, vol.54, no.3, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.1007/s11082-022-03561-7
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Keywords: Dual-mode nonlinear Schrodinger equation, Cubic law, Solitons, Extended (G '/G) expansion method, Sine-cosine method, Semi-inverse variational method, KINKY BREATHERS, HIGHER-ORDER, MULTI-PEAK, PROPAGATION
  • Bursa Uludag University Affiliated: Yes


In the manuscript under investigation, the dual-mode form of nonlinear Schr odinger equation was examined. This model is used for studying the enlargement or absorption of dual waves in the occurrence of nonlinearity and distribution effects. Bright, dark, combined bright-dark, singular soliton, periodic, rational and solitary wave solutions of this equation are obtained. Preferred integration schemes are the extended (G'/G), sine-cosine, and semi-inverse methods. Numerical simulations of the obtained solutions were carried out for the special values of the parameters in the solutions and 3D and contour graphs were drawn. The convergence analysis of the performed schemas to the model were also demonstrated.